Am I Pregnant Pg1237845072

2 Replies
debbie26 - March 23

It is two weeks before my period is supposed to start. I have been on birth control for several years however just switched from the patch to yaz. This is my second month on yaz... I have been feeling lousy that last few days--not really nausea just not normal. I am exhausted and today I started spot bleeding. Just very very light bleeding. I have never had spot bleeding in my life. Could all this be from switching birth control or could i be pregnant???

 

debbie26 - March 23

I should add that I have had cramping and bad headaches. I feel as though I'm about to start my period but shouldn't for another 2 weeks... I haven't forgotten to take a pill but some days I don't remember to take it at the same time.

 

Grandpa Viv - March 23

This is usually due to side effects from the new bc hormones. Go to the Yaz web site and read up. When your system gets used to the new regime, you should feel better. Take a preg test when your period is due, just to be sure. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?